Uniform in discretization error estimates for convection dominated convection-diffusion problems
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 3, pp. 477-498
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1988__22_3_477_0,
author = {Lube, G.},
title = {Uniform in $\varepsilon $ discretization error estimates for convection dominated convection-diffusion problems},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {477--498},
year = {1988},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {22},
number = {3},
mrnumber = {958880},
zbl = {0659.65092},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_477_0/}
}
TY - JOUR AU - Lube, G. TI - Uniform in $\varepsilon $ discretization error estimates for convection dominated convection-diffusion problems JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1988 SP - 477 EP - 498 VL - 22 IS - 3 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_477_0/ LA - en ID - M2AN_1988__22_3_477_0 ER -
%0 Journal Article %A Lube, G. %T Uniform in $\varepsilon $ discretization error estimates for convection dominated convection-diffusion problems %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1988 %P 477-498 %V 22 %N 3 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_477_0/ %G en %F M2AN_1988__22_3_477_0
Lube, G. Uniform in $\varepsilon $ discretization error estimates for convection dominated convection-diffusion problems. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 22 (1988) no. 3, pp. 477-498. http://geodesic.mathdoc.fr/item/M2AN_1988__22_3_477_0/